# SDR AALA202208192503

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 21,794 hours, 9,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 800890600
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 27 LEFT HAND EMERGENCY MARKER INOPERATIVE.  MAINTENANCE FOUND EMERGENCY LIGHT WIRE HARNESS BROKEN AND REPLACED IT PER CMM 25-26-00.
